# SDR F3LA2019051400037

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 03431
- Aircraft time: 40,503 hours, 15,681 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3781
- Condition: Leaking
- Location: Apu Bay
- Part time: 12,310 hours, 20,034 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP1110900 ITEM 1. FIRST FLT OF THE DAY TURNED APU ON AND A STRONG DIRTY MUSTY SOCK ODOR FILLED THE CABIN. TURNED PACKS OFF AND ODOR RESCINDED. CORRECTIVE ACTION: TROUBLE SHOOTING PER TSM 05-50-00-810-831-A AND EA#A0-211-34386 FOUND OIL LEAK AT APU. PLACED APU ON MEL 49-10-01A CTRL# 1150143 DUE DATE 5-21-19. DISCREPANCY: ITEM 2, REF MEL 49-10-01A REF# LP1110900-1 DIRTY SOCK SMELL WITH APU BLEED. CORRECTIVE ACTION: DEF APU PER LP1110900-1, PERFORMED DECONTAMINATION OF ECS VIA PACK 1&2 BURN OUT IAW AMM 21-00-00-160-059-A NO ODORS NOTED AT THIS TIME AMM 21-00-00-1690-059-A. DISCREPANCY: ITEM 3. REF LOG PAGE LP1110900 1&2 PERFORMED CABIN ODOR TROUBLE SHOOTING IAW TSM 05-50-00-810-831-A AT NEXT CONVENIENT MAINTENANCE OPPORTUNITY BEFORE 60 FC PER EA # A0-21T-34386. CORRECTIVE ACTION: DEF PER TSM TROUBLESHOOTING TDI #1150146./END/
